ResearcherID Thomson Reuters  

Turilova, Ekaterina A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: M-2707-2013
Other Names: Turilova, E.; Turilova, E.A.
URL: http://www.researcherid.com/rid/M-2707-2013
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Completeness of Inner Product Spaces Induced by States on Jordan and C (au)-Algebras
 Author(s): Turilova, E.
 Source: International Journal of Theoretical Physics Volume: 54 Issue: 12 Pages: 4229-4236 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10773-014-2443-8
added
02-Apr-16
2.  Title: Probability structures in subspace lattice approach to foundations of quantum theory
 Author(s): Turilova, E.
 Source: Lithuanian Mathematical Journal Volume: 55 Issue: 2 Pages: 263-269 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10986-015-9279-7
added
02-Apr-16
3.  Title: Automorphisms of Order Structures of Abelian Parts of Operator Algebras and Their Role in Quantum Theory
 Author(s): Hamhalter, J.; Turilova, E.
 Source: International Journal of Theoretical Physics Volume: 53 Issue: 10 Pages: 3333-3345 Published: 2014
 Times Cited: 3
 DOI: 10.1007/s10773-013-1691-3
added
02-Apr-16
4.  Title: Classes of Invariant Subspaces for Some Operator Algebras
 Author(s): Hamhalter, J.; Turilova, E.
 Source: International Journal of Theoretical Physics Volume: 53 Issue: 10 Pages: 3397-3408 Published: 2014
 Times Cited: 1
 DOI: 10.1007/s10773-013-1740-y
added
02-Apr-16
5.  Title: Affiliated subspaces and infiniteness of von Neumann algebras
 Author(s): Hamhalter, J.; Turilova, E.
 Source: Mathematische Nachrichten Volume: 286 Issue: 10 Pages: 976-985 Published: 2013
 Times Cited: 1
 DOI: 10.1002/mana.201200157
added
14-Nov-13
6.  Title: Affiliated subspaces and infiniteness of von Neumann algebras
 Author(s): Hamhalter, J.; Turilova, E.
 Source: Mathematische Nachrichten Volume: 286 Issue: 10 Pages: 976-985 Published: 2013
 Times Cited: 1
 DOI: 10.1002/mana.201200157
added
02-Apr-16
7.  Title: AFFILIATED SUBSPACES AND THE STRUCTURE OF VON NEUMANN ALGEBRAS
 Author(s): Hamhalter, J.; Turilova, E.
 Source: Journal of Operator Theory Volume: 69 Issue: 1 Pages: 101-115 Published: 2013
 Times Cited: 2
 DOI: 10.7900/jot.2010jul07.1894
added
14-Nov-13
8.  Title: AFFILIATED SUBSPACES AND THE STRUCTURE OF VON NEUMANN ALGEBRAS
 Author(s): Hamhalter, J.; Turilova, E.
 Source: Journal of Operator Theory Volume: 69 Issue: 1 Pages: 101-115 Published: 2013
 Times Cited: 2
 DOI: 10.7900/jot.2010jul07.1894
added
02-Apr-16
9.  Title: STRUCTURE OF ASSOCIATIVE SUBALGEBRAS OF JORDAN OPERATOR ALGEBRAS
 Author(s): Hamhalter, J.; Turilova, E.
 Source: Quarterly Journal of Mathematics Volume: 64 Issue: 2 Pages: 397-408 Published: 2013
 Times Cited: 6
 DOI: 10.1093/qmath/has015
added
14-Nov-13
10.  Title: STRUCTURE OF ASSOCIATIVE SUBALGEBRAS OF JORDAN OPERATOR ALGEBRAS
 Author(s): Hamhalter, J.; Turilova, E.
 Source: Quarterly Journal of Mathematics Volume: 64 Issue: 2 Pages: 397-408 Published: 2013
 Times Cited: 6
 DOI: 10.1093/qmath/has015
added
02-Apr-16
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: